ADVERTISEMENT
ADVERTISEMENT
ruebenwarrior@gmail.com

Does this sound like epilepsy or something else?

About 7 years ago I woke up and couldnt see, eveything was black. I also had trouble being able to move my arms and legs. I felt nearly parolised. My husband took me to the ER where I spent a week and the doctor told me it was a type of migrain but said it didnt call for any medication. For the next year or so I didnt have another episode. Then one day I felt off, my vision became blury and then started to fade to black. Next thing I know I woke up 3 hrs later. My husband said I told him I felt like was going to pass out and before he could even ask what. I was out. We figured it was another "migrain". 

Over the years they began to happen more frequently. Almost always at night about an hour or so before bed or right when I first wake up. As the frequence began to pick up it I my vision would take longer and longer to go back to normal and I would just feel off. Obviously, this has now become a problem with them happening every 3 to 6 months. Sometime two or three in a week and then nothing for months. 

I found a neurologist in the area who just happened to be an epilepsy specialist. He said they sounded like seizers and scheduled me for an EEG. The test came back as positive for siezure activity and thus began my nearly two years trying different compinations of medications. The meds dont seam to do anything other than make me feel depressed, slow and numb. Ive missed more work than I can count at this point. The meds have made the symptoms slightly change but for the most part they are the same. My vision starts got go blurry, double and then black. At this point its almost ecslusivly in the morning. Something not so fun to wake up to. I feel off or out of it. My balance is way off and my motor skills are slugish. Its been discribed as someone who looks drunk or high. It take nearly 2-3 days for my vision to come back and to feel normal or at least my new normal. I end up sleeping most of that first day or two. They occure about one every month now. 

Does this sound like siezures/epilespy to you guys or somthing else? The meds have me feeling so crappy and ive gotten now relief from them. Im thinking about stoppping them, with doctor supervision, and just deal with it. At least that way ill feel like myself.